MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number DX KNOTLESS FIBERTAK IMPLANT KIT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, it was reported by a patient that jumpstart was used during a recent acl surgery.Following the procedure, the patient experienced an extreme topical allergic reaction.No further information was provided.Additional information was received on 15-dec-2025: the patient reported that jumpstart from an ar-8991cp dx knotless fibertak implant kit was applied on (b)(6) 2025, the same day as the procedure.The patient later experienced delayed itching, inflammation, and blistering of the skin.However, the specific allergen involved has not been confirmed.The reaction was treated with a steroid cream.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a patient-specific event, potentially associated with an allergic reaction to the device components.The complaint allegation was confirmed based on the evaluation of the customer-provided image.The findings may be associated with a potential allergic reaction to the device components.

Brand Name
DX KNOTLESS FIBERTAK IMPLANT KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23921140
Report Number1220246-2025-05881
Device Sequence Number21089994
Product Code MBI
UDI-Device Identifier00888867424715
UDI-Public00888867424715
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDX KNOTLESS FIBERTAK IMPLANT KIT
Device Catalogue NumberAR-8991CP
Device Lot Number250205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown